Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Spectral sequences in string topology

Lennart Meier

Algebraic & Geometric Topology 11 (2011) 2829–2860
Bibliography
1 M Chas, D Sullivan, String topology arXiv:math/9911159
2 D Chataur, A bordism approach to string topology, Int. Math. Res. Not. (2005) 2829 MR2180465
3 R L Cohen, V Godin, A polarized view of string topology, from: "Topology, geometry and quantum field theory" (editor U Tillmann), London Math. Soc. Lecture Note Ser. 308, Cambridge Univ. Press (2004) 127 MR2079373
4 R L Cohen, J D S Jones, A homotopy theoretic realization of string topology, Math. Ann. 324 (2002) 773 MR1942249
5 R L Cohen, J D S Jones, J Yan, The loop homology algebra of spheres and projective spaces, from: "Categorical decomposition techniques in algebraic topology (Isle of Skye, 2001)" (editors G Arone, J Hubbuck, R Levi, M Weiss), Progr. Math. 215, Birkhäuser (2004) 77 MR2039760
6 R L Cohen, A A Voronov, Notes on string topology, from: "String topology and cyclic homology", Adv. Courses Math. CRM Barcelona, Birkhäuser (2006) 1 MR2240287
7 P E Conner, Differentiable periodic maps, Lecture Notes in Math. 738, Springer (1979) MR548463
8 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Math. Surveys and Monogr. 47, Amer. Math. Soc. (1997) MR1417719
9 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Math. 205, Springer (2001) MR1802847
10 M Goresky, N Hingston, Loop products and closed geodesics, Duke Math. J. 150 (2009) 117 MR2560110
11 M Jakob, An alternative approach to homology, from: "Une dégustation topologique [Topological morsels]: homotopy theory in the Swiss Alps (Arolla, 1999)" (editors D Arlettaz, K Hess), Contemp. Math. 265, Amer. Math. Soc. (2000) 87 MR1803953
12 S Kallel, P Salvatore, Rational maps and string topology, Geom. Topol. 10 (2006) 1579 MR2284046
13 M Kreck, Differential algebraic topology: From stratifolds to exotic spheres, Graduate Studies in Math. 110, Amer. Math. Soc. (2010) MR2641092
14 J F Le Borgne, The loop-product spectral sequence, Expo. Math. 26 (2008) 25 MR2384273
15 L Meier, A geometric view on string topology, Diplomarbeit, Rheinische Friedrich-Wilhelms-Universität Bonn (2009)
16 L Meier, A Hilbert manifold model for mapping spaces, preprint (2009)
17 J Milnor, Morse theory, Annals of Math. Studies 51, Princeton Univ. Press (1963) MR0163331
18 F Quinn, Transversal approximation on Banach manifolds, from: "Global Analysis (Proc. Sympos. Pure Math., Vol. XV, Berkeley, Calif., 1968)", Amer. Math. Soc. (1970) 213 MR0264713
19 H Tamanoi, Loop coproducts in string topology and triviality of higher genus TQFT operations, J. Pure Appl. Algebra 214 (2010) 605 MR2577666
20 M Vigué-Poirrier, D Sullivan, The homology theory of the closed geodesic problem, J. Differential Geometry 11 (1976) 633 MR0455028
21 C T C Wall, Determination of the cobordism ring, Ann. of Math. (2) 72 (1960) 292 MR0120654